An application of the maximum principle to describe the layer behavior of large solutions and related problems

  1. García-Melián, J. 11
  2. Rossi, J.D. 2
  3. Sabina de Lis, J.C. 11
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad de Buenos Aires
    info

    Universidad de Buenos Aires

    Buenos Aires, Argentina

    ROR https://ror.org/0081fs513

Journal:
Manuscripta Mathematica

ISSN: 0025-2611

Year of publication: 2011

Volume: 134

Issue: 1

Pages: 183-214

Type: Article

DOI: 10.1007/S00229-010-0391-Z SCOPUS: 2-s2.0-78649959802 GOOGLE SCHOLAR
Data source: Scopus